It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lenore on November 27, 2000 at 22:07:09:

In Reply to: Oh my gosh I am dieing....Please help me. posted by Sam 2 on November 27, 2000 at 16:33:39:

**********
Unfortunately, Accutane works by bring everything (and I mean everything) up to the surface and eventually out (note the word "eventually"). I remember after a certain point on Accutane, it was like all my blackheads kind of started falling out of my face all at once, but it was a mess until then. I was one of those few people who was not able to complete my treatment of Accutane, though, so don't go by me and the problems I'm having now. I have been using Differin around 8 weeks now and honestly I can't see any blackheads really anymore. Maybe your doctor can give you something topically to help things along. It may be that your skin will be too sensitive on the Accutane, though, to tolerate topical meds, and the Differin takes a couple of months to kick in anyway, and your skin will probably be well on its way to clear by then. Just hang it there.
**********

Follow Ups

All times are GMT -7. The time now is 09:07 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!